# SDR IPXA2020091196046

- Difficulty date: August 28, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: AKC754689
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C TAIL CONE PLATFORM LOWER CHANNEL CHAFED JUST FWD OF LT LADDER MOUNT FITTING.  REMOVED CHAFED CHANNEL, FABRICATED AND INSTALLED ON TAILCONE PLATFORM, IAW DWG AKC7546 (MINOR).
